# SDR CA061103002

- Difficulty date: November 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,528 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Adapter
- Part number: 72760059101
- Condition: Cracked
- Location: Actuator
- Part time: 48,562 hours
- Component: Actuator
- Component part number: 8SC0030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS DISCOVERED (C-CHECK INSPECTION) ON THE RUDDER ACTUATOR MOUNTING ADAPTOR (UPPER) TO VERTICAL STAB SPAR. THE CRACK IS APPROXIMATELY 2.5 INCHES AROUND THE CIRCUMFERENCE OF THE ADAPTOR TUBE.
